# SDR TRAX200600189

- Difficulty date: May 4, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 17,848 hours, 14,964 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CRACKED AT LOWER RADIUS AT LBL 9, RESOLVED ON W/O: 24018 TASKCARD: N/R-00228.  REPAIRED FS 280 BEAM CRACK INCORPORATING EC REO 601R-53-11-926.
